# SDR DHL2003604606

- Difficulty date: May 20, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Cracked
- Location: L/E Slot
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTER WING CTR EXTENDED L/E SLOT INNER DOUBLER CRACKED 0.630 AT STA XFS 526.000.  PERFORMED MAJOR REPAIR IAW EODHL-030532, ED-3350.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  STOP DRILLED THE CRACK END 0.250 DIA IAW EODHL-030532, ED-3350.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED A REPAIR DOUBLER IAW EODHL-030532, ED-3350.  CLEANED, TREATED AND PRIMED REPAIR DOUBLER INTERIOR SURFACE IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED DOUBLER ON RT OUTER WING CTR EXTENDED L/E SLOT, STA 526.000 USING NEW FASTENERS IAW EODHL-030532, ED-3350, SRM 51-1-21 PG 1.
